Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

364 Publications


2015 | Journal Article | IST-REx-ID: 1704   OA
Deuchert A, Hainzl C, Seiringer R. Note on a family of monotone quantum relative entropies. Letters in Mathematical Physics. 2015;105(10):1449-1466. doi:10.1007/s11005-015-0787-5
View | Files available | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière É, Hubard A, De Mesmay AN. Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry. 2015;53(3):587-620. doi:10.1007/s00454-015-9679-9
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 1728
Cohen M, Kicheva A, Ribeiro A, et al. Ptch1 and Gli regulate Shh signalling dynamics via multiple mechanisms. Nature Communications. 2015;6. doi:10.1038/ncomms7709
View | DOI
 

2015 | Journal Article | IST-REx-ID: 1684   OA
Vicoso B, Bachtrog D. Numerous transitions of sex chromosomes in Diptera. PLoS Biology. 2015;13(4). doi:10.1371/journal.pbio.1002078
View | Files available | DOI
 

2015 | Journal Article | IST-REx-ID: 1677   OA
Alt J. The local semicircle law for random matrices with a fourfold symmetry. Journal of Mathematical Physics. 2015;56(10). doi:10.1063/1.4932606
View | Files available | DOI | Download (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications

Display / Sort

Citation Style: AMA

Export / Embed